Publications

Preprints

  1. S. Dantas, P. Hájek, and T. Russo
    Smooth norms in dense subspaces of  ℓp(Γ) and operator ranges
    Available on arXiv:2205.11282
     
  2. P. Leonetti, T. Russo, and J. Somaglia
    Dense lineability and spaceability in certain subsets of
    Available on arXiv:2203.08662

Accepted papers

  1. S. Dantas, P. Hájek, and T. Russo
    Smooth and polyhedral norms via fundamental biorthogonal systems
    Int. Math. Res. Not. IMRN (online first)
    Available on arXiv:2201.03379

Journals

  1. P. Hájek and T. Russo
    Projecting Lipschitz functions onto spaces of polynomials
    Mediterr. J. Math. 19 (2022), 190
    Available on arXiv:2102.02778
     
  2. T. Russo and J. Somaglia
    Weakly Corson compact trees
    Positivity 26 (2022), 33
    Available on arXiv:2106.1183
     
  3. P. Hájek, T. Russo, J. Somaglia, and S. Todorčević
    An Asplund space with norming Markuševič basis that is not weakly compactly generated
    Adv. Math. 392 (2021), 108041
    Available on arXiv:2007.14201
     
  4. C. Correa, T. Russo, and J. Somaglia
    Small semi-Eberlein compacta and inverse limits
    Topology Appl. 302 (2021), 107835
    Available on arXiv:2101.08820
     
  5. T. Russo and J. Somaglia
    Overcomplete sets in non-separable Banach spaces
    Proc. Amer. Math. Soc. 149 (2021), 701-714
    Available on arXiv:1912.08690
     
  6. P. Hájek, T. Kania, and T. Russo
    Separated sets and Auerbach systems in Banach spaces
    Trans. Amer. Math. Soc. 373 (2020), 6961–6998
    Available on arXiv:1803.11501
     
  7. P. Hájek and T. Russo
    On densely isomorphic normed spaces
    J. Funct. Anal. 279 (2020), 108667
    Available on arXiv:1910.01527
     
  8. S. Dantas, P. Hájek, and T. Russo
    Smooth norms in dense subspaces of Banach spaces
    J. Math. Anal. Appl. 487 (2020), 123963
    Available on arXiv:1911.09611
     
  9. T. Russo
    A note on symmetric separation in Banach spaces
    Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. RACSAM 113 (2019), 3649-3658
    Available on arXiv:1904.12598
     
  10. P. Hájek and T. Russo
    An uncountable version of Pták's combinatorial lemma
    J. Math. Anal. Appl. 470 (2019), 1070-1080
    Available on arXiv:1805.06028
     
  11. P. Hájek, T. Kania, and T. Russo
    Symmetrically separated sequences in the unit sphere of a Banach space
    J. Funct. Anal. 275 (2018), 3148-3168
    Available on arXiv:1711.05149
     
  12. P. Hájek and T. Russo
    Some remarks on smooth renormings of Banach spaces
    J. Math. Anal. Appl. 455 (2017), 1272-1284
    Available on arXiv:1705.01384
     

Theses

  1. T. Russo
    PhD Thesis, 2018
    On some open problems in Banach space theory
    Advisor: C. Zanco
    Coadvisor: P. Hájek
     
  2. T. Russo
    Master Thesis, 2015
    Banach spaces of (almost) universal disposition
    Supervisor: C. Zanco
 

 

Nach oben scrollen